DOI 10.1016/j.urology.2004.07.027
Late occurrence of bilateral tuberculous-like epididymo-orchitis after intravesical bacille Calmette-Guérin therapy for superficial bladder carcinoma.
Аннотация
We report a case of bilateral tuberculous-like epididymo-orchitis occurring 3 years after intravesical bacille Calmette-Guérin instillation therapy in an 83-year-old patient with proven superficial bladder carcinoma. The patient had no previous history of tuberculosis. Because of persistent inflammation and painful swelling of the epididymides and testes, the patient underwent bilateral orchiectomy. This case demonstrates the late adverse effects that can occur after intravesical BCG therapy, which in our patient ended in surgical removal of both gonads.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.